# SDR QXEA0201844

- Difficulty date: November 4, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING LOWER LEADING EDGE FLANGE CHAFED AT INBOARD EDGE.  REPAIRED IAW RD 8-57-811, DHC-8 SRM 51-20-36 AND SRM 51-40-11.
